# SDR DALA2024071907279

- Difficulty date: July 9, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0449041) CORROSION ON FLOOR BEAM WL-208, STA-947.5, RBL-50. FLOOR BEAM WL-208, STA 947.5, FROM RBL 38 TO 60 WAS REPAIRED IAW B737-800 SRM 53-70-51-2R-5.
